PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Adaptive Deterministic Dyadic Grids on Spaces of Homogeneous Type

Volume 62 / 2014

Richard Lechner, Markus Passenbrunner Bulletin Polish Acad. Sci. Math. 62 (2014), 139-159 MSC: Primary 46E40. DOI: 10.4064/ba62-2-4

Abstract

In the context of spaces of homogeneous type, we develop a method to deterministically construct dyadic grids, specifically adapted to a given combinatorial situation. This method is used to estimate vector-valued operators rearranging martingale difference sequences such as the Haar system.

Authors

  • Richard LechnerInstitute of Analysis
    Johannes Kepler University Linz
    Altenberger Strasse 69
    A-4040 Linz, Austria
    e-mail
  • Markus PassenbrunnerInstitute of Analysis
    Johannes Kepler University Linz
    Altenberger Strasse 69
    A-4040 Linz, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image